liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Subspaces of the Sorgenfrey line and their products
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2006 (English)In: Tsukuba journal of mathematics, ISSN 0387-4982, Vol. 30, no 2, 401-414 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 30, no 2, 401-414 p.
National Category
URN: urn:nbn:se:liu:diva-37076Local ID: 33610OAI: diva2:257925
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2011-01-11

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Tjatyrko, Vitalij
By organisation
The Institute of TechnologyApplied Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 295 hits
ReferencesLink to record
Permanent link

Direct link